The Annals of Mathematical Statistics

Optimal Designs with a Polynomial Spline Regression with a Single Multiple Knot at the Center

V. N. Murty

Full-text: Open access

Abstract

In this paper it is shown that the optimal design for estimating any specific parameter in a polynomial spline regression with a single multiple knot at the center is supported by one of two sets of points. Familiarity with the notation and terminology used in the paper by Studden (1968) is assumed.

Article information

Source
Ann. Math. Statist., Volume 42, Number 3 (1971), 952-960.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693324

Digital Object Identifier
doi:10.1214/aoms/1177693324

Mathematical Reviews number (MathSciNet)
MR281304

Zentralblatt MATH identifier
0215.54501

JSTOR
links.jstor.org

Citation

Murty, V. N. Optimal Designs with a Polynomial Spline Regression with a Single Multiple Knot at the Center. Ann. Math. Statist. 42 (1971), no. 3, 952--960. doi:10.1214/aoms/1177693324. https://projecteuclid.org/euclid.aoms/1177693324


Export citation